Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Intersection of Lebesgue Spaces $L_1$ and $L_2$

S. J. Dilworth
Proceedings of the American Mathematical Society
Vol. 103, No. 4 (Aug., 1988), pp. 1185-1188
DOI: 10.2307/2047108
Stable URL: http://www.jstor.org/stable/2047108
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Intersection of Lebesgue Spaces $L_1$ and $L_2$
Preview not available

Abstract

The linear topological properties of the intersection of Lebesgue spaces $L_1$ and $L_2$ are investigated.

Page Thumbnails

  • Thumbnail: Page 
1185
    1185
  • Thumbnail: Page 
1186
    1186
  • Thumbnail: Page 
1187
    1187
  • Thumbnail: Page 
1188
    1188